MathSciNet Relay Station
MathSciNet bibliographic data
MR2422576 34B10 (34B15)
Ahmad, Bashir; Alsaedi, Ahmed; Alghamdi, Badra S. Analytic approximation of solutions of the forced Duffing equation with integral boundary conditions. Nonlinear Anal. Real World Appl. 9 (2008), no. 4, 1727–1740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement